Archivum mathematicum

ISSN 1212-5059 · Volume 52 (2016), No. 5 · Electronic Edition

pp. 275: PDF (108 KiB)

Michael Eastwood and Katharina Neusser
A canonical connection on sub-Riemannian contact manifolds
pp. 277–289: Abstract, GZIP-PS (404 KiB), PDF (404 KiB)

Jan Gregorovič and Lenka Zalabová
A construction of non-flat non-homogeneous symmetric parabolic geometries
pp. 291–302: Abstract, GZIP-PS (431 KiB), PDF (453 KiB)

Christoph Harrach
Poisson transforms for differential forms
pp. 303–311: Abstract, GZIP-PS (383 KiB), PDF (400 KiB)

Marie Holíková, Libor Křižka, and Petr Somberg
Projective structure, $\widetilde{\operatorname{SL}}(3,\mathbb{R})$ and the symplectic Dirac operator
pp. 313–324: Abstract, GZIP-PS (418 KiB), PDF (424 KiB)

Josef Janyška
On Lie algebras of generators of infinitesimal symmetries of almost-cosymplectic-contact structures
pp. 325–339: Abstract, GZIP-PS (465 KiB), PDF (473 KiB)

Petr Somberg and Petr Zima
Killing spinor-valued forms and the cone construction
pp. 341–355: Abstract, GZIP-PS (440 KiB), PDF (436 KiB)